# SDR AALA2020081769024

- Difficulty date: July 23, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Striker
- Part number: E5321530620400
- Condition: Corroded
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF STRINGER 43L BETWEEN FR35.6 AND FR35.7, MEASURING L=1.886 IN, W=0.67 IN, D=0.005 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH NESTED ANGLES IAW EA307661.
